# SDR AALA201607259005

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 11,203 hours, 4,662 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Housing
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK AND CABIN HAS FOUL ODOR WITH APU ON. MAINTENACE FOUND THE FUEL FILTER HOUSING LEAKING FUEL WHICH WAS BEING INGESTED BY THE APU COMPRESSOR.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED THE APU FUEL FILTER HOUSING IAW AMM 49-32-41-201 AND ACCOMPLISHED TASK CARDS 26L0021002 AND 26L21004.
